# SDR N3XR202106170001

- Difficulty date: March 11, 2021
- Submitted: March 17, 2021
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N312ER
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42N213
- Aircraft time: 2,866 hours
- Engine: Austro E4
- Engine time: 642 hours
- System (JASC): 8510 · Reciprocating Engine Front Section
- Part: Dampener
- Part number: E4B73000000KIT
- Part serial: 045578
- Condition: Worn
- Location: Torsion Vibr
- Part time: 642 hours, 642 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, THE TORSION VIBRATION DAMPER (P/N-E4B-73-000-000-KIT) WAS INSPECTED PER THE MANUFACTURER'S INSTRUCTIONS. THE RIVETS WERE BELOW THE PUBLISHED DIMENSION. THESE ARE INSPECTED EVERY 600 HOURS AND OFTEN FAIL.
